You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Asymptotic Distributions of Weighted U-Statistics of Degree 2
Kevin A. O'Neil and Richard A. Redner
The Annals of Probability
Vol. 21, No. 2 (Apr., 1993), pp. 1159-1169
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2244694
Page Count: 11
You can always find the topics here!Topics: Integers, Weighting functions, Mathematical moments, Vertices, Random variables, Generating function, Statism, Statistics, Statistical theories, Perceptron convergence procedure
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The limiting distribution of weighted U-statistics of degree 2 is found for a wide class of weights, including uniform weights. Nonnormal limits can occur for both degenerate and nondegenerate kernels. A compact expression is given for the cumulants of the distribution. Incomplete and randomly weighted U-statistics are also analyzed.
The Annals of Probability © 1993 Institute of Mathematical Statistics